Braided Groups
Les rencontres physiciens-mathématiciens de Strasbourg -RCP25, Tome 43 (1992), Exposé no. 7, 40 p.
@article{RCP25_1992__43__107_0,
     author = {Majid, Shahn},
     title = {Braided {Groups}},
     journal = {Les rencontres physiciens-math\'ematiciens de Strasbourg -RCP25},
     note = {talk:7},
     publisher = {Institut de Recherche Math\'ematique Avanc\'ee - Universit\'e Louis Pasteur},
     volume = {43},
     year = {1992},
     language = {en},
     url = {http://www.numdam.org/item/RCP25_1992__43__107_0/}
}
TY  - JOUR
AU  - Majid, Shahn
TI  - Braided Groups
JO  - Les rencontres physiciens-mathématiciens de Strasbourg -RCP25
N1  - talk:7
PY  - 1992
DA  - 1992///
VL  - 43
PB  - Institut de Recherche Mathématique Avancée - Université Louis Pasteur
UR  - http://www.numdam.org/item/RCP25_1992__43__107_0/
LA  - en
ID  - RCP25_1992__43__107_0
ER  - 
Majid, Shahn. Braided Groups. Les rencontres physiciens-mathématiciens de Strasbourg -RCP25, Tome 43 (1992), Exposé no. 7, 40 p. http://www.numdam.org/item/RCP25_1992__43__107_0/

[1] A. Connes. Non-commutative differential geometry. Technical Report 62, IHES, 1986. | Numdam | Zbl 0592.46056

[2] B. Day. On closed categories of functors. Number 137 in Lec. Notes in Math. Springer, 1969. | MR 272852 | Zbl 0367.18008

[3] P. Deligne and J. S. Milne. Tannakian categories. Number 900 in Lec. Notes in Math. Springer, 1982. | Zbl 0477.14004

[4] V. G. Drinfeld. Quantum groups. In A. Gleason, editor, Proceedings of the ICM, pages 798-820, Rhode Island, 1987. AMS. | MR 934283 | Zbl 0667.16003

[5] P. Freyd and D. Yetter. Braided compact closed categories with applications to low dimensional topology. Adv. Math., 77:156-182, 1989. | MR 1020583 | Zbl 0679.57003

[6] A. Grothendiek and J. L. Verdier. Theorie des topos et cohomologie etale des schemas (sga 4). Number 269 in Lec. Notes Math. Springer, 1972. | MR 463174

[7] D. I. Gurevich. The Yang-Baxter equations and a generalization of formal Lie theory. In D. Leites, editor, Seminar on Supermanifolds, No. 4, number 24 in Stockholm Mathematics Reports, pages 33-123. 1986. | MR 852270 | Zbl 0627.17006

[8] A. Joyal and R. Street. Braided monoidal categories. Mathematics Reports 86008, Macquarie University, 1986. | Zbl 0845.18005

[9] A. Joyal and R. Street. The geometry of tensor calculus, I. Adv. Math., 88:55-112, 1991. | MR 1113284 | Zbl 0738.18005

[10] S. Mac Lane. Categories for the Working Mathematician. Springer, 1974. GTM vol. 5. | MR 1712872 | Zbl 0906.18001

[11] V. V. Lyubashenko. Tangles and hopf algebras in braided categories. Preprint, 1991. | MR 1324033 | Zbl 0823.18002

[12] S. Majid. Braided groups and algebraic quantum field theories. Lett. Math. Phys., 22: 167-176, 1991 ; | MR 1129171 | Zbl 0745.16019

S. Majid. Some physical applications of category theory, in C. Bartocci et al editors, Lecture Notes in Physics 375:131-142, 1990. | MR 1134150 | Zbl 0751.17028

[13] S. Majid. Doubles of quasitriangular Hopf algebras. Comm. Algebra, 19:3061-3073, 1991. | MR 1132774 | Zbl 0767.16014

[14] S. Majid. Examples of braided groups and braided matrices. J. Math. Phys. 32:3246- 3253, 1991. | MR 1137374 | Zbl 0821.16042

[15] S. Majid. Quantum groups and quantum probability. In L. Accardi et al, editors, Quantum Probability and Related Topics VI, Proc. Trento, 1989. World Sci. | MR 1149836 | Zbl 0932.81018

[16] S. Majid. Rank of quantum groups and braided groups in dual form. In Proc. of the Euler Institute, October 1990. To appear. | MR 1183479 | Zbl 0762.17015

[17] S. Majid. Reconstruction theorems and rational conformal field theories, 1989. To appear Int. J. Mod. Phys. | MR 1126612 | Zbl 0728.17011

[18] S. Majid. Representations, duals and quantum doubles of monoidal categories, 1989. To appear Suppl. Rend. Circ. Mat. Palermo. | MR 1151906 | Zbl 0762.18005

[19] S. Majid. Quasitriangular Hopf algebras and Yang-Baxter equations. Int. J. Modern Physics A, 5(1):1-91, 1990. | MR 1027945 | Zbl 0709.17009

[20] S. Majid. Cross products by braided groups and bosonization, 1991. To appear J. Algebra. | MR 1257312 | Zbl 0807.16036

[21] S. Majid. Transmutation theory and rank for quantum braided groups. Preprint, DAMTP/91-10, 1991. | MR 1188817 | Zbl 0781.17006

[22] M. Makkai and R. Paré. Accessible categories: the foundations of categorical model theory. AMS 1989. | MR 1031717 | Zbl 0703.03042

[23] Yu. I. Manin. Quantum groups and non - commutative geometry. Technical report, Centre de Recherches Math, Montreal, 1988. | MR 1016381 | Zbl 0724.17006

[24] B. Pareigis. Morita equivalence of module categories with tensor products. Comm. Algebra, 9:1455, 1981. | MR 630319 | Zbl 0472.18005

[25] B. Pareigis. A non-commutative non-cocommutative Hopf algebra in nature. J. Algebra, 70:356, 1981. | Zbl 0463.18003

[26] D. Radford. On the quasitriangular structures of a semisimple Hopf algebra. J. Algebra, 1991. | MR 1125700 | Zbl 0733.16015

[27] N. Saavedra Rivano. Catégories tannakiennes. Springer Lect. Notes in Math, 265, 1972. | MR 338002 | Zbl 0241.14008

[28] A. Rozenberg. Hopf algebras and Lie algebras in categories with multiplication. Preprint, 1978. In Russian.

[29] M. E. Sweedler. Hopf Algebras. Benjamin, 1969. | MR 252485 | Zbl 0194.32901

[30] K.-H. Ulbrich. On Hopf algebras and rigid monoidal categories. Israel J. Math, 72:252, 1990. | MR 1098991 | Zbl 0727.16029

[31] D. N. Yetter. Quantum groups and representations of monoidal categories. Math. Proc. Camb. Phil. Soc., 108:261, 1990. | MR 1074714 | Zbl 0712.17014